Journal of Symbolic Logic

Dual Borel Conjecture and Cohen reals

Tomek Bartoszynski and Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We construct a model of ZFC satisfying the Dual Borel Conjecture in which there is a set of size ℵ1 that does not have measure zero.

Article information

J. Symbolic Logic, Volume 75, Issue 4 (2010), 1293-1310.

First available in Project Euclid: 4 October 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Bartoszynski, Tomek; Shelah, Saharon. Dual Borel Conjecture and Cohen reals. J. Symbolic Logic 75 (2010), no. 4, 1293--1310. doi:10.2178/jsl/1286198147.

Export citation